# SDR AALA972484

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812993
- Condition: Defective
- Location: Te Flap
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 713 - DURING FLIGHT, CREW OPERATED FLAPS ELECTRICALLY.  CREW ACCOMPLISHED EMERGENCY CHECKLIST.  AIRCRAFT MADE NORMAL LANDING AND WAS NOT OVERWEIGHT.  REPLACED OUTBOARD FLAP POSITION INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
